T Nation

Cardio/Blood Sugar Response After TRT Shot?

30, just had my second TRT shot yesterday at 11am, 100mg of cyp. I’m getting closer to my goal of having my doc let me self-inject at home, but she wants to see how I do on the 100mg after I had a bad reaction to a 200mg shot. Within a few hours of the shot I felt some fatigue.

I went to train this afternoon and felt like it took forever for my body to recover between sets. I got lightheaded and was super winded after what normally makes me breath hard but not feel like I was going to pass out as I did today. I got through the workout but felt really foggy-headed afterward. Drank a coconut water which helped, and dinner is cooking now, but I feel some pressure behind my eyes (like when you smoke weed, almost) and a mild headache coming on. Yesterday afternoon (about six hours after the shot) I was incredibly hungry. Some carbs, fat, and protein helped smooth things out and improved my mood. This happened to a way more extreme degree on the last shot.

Do any of you notice a change in your cardio response? Does this sound like it can be attributed to anything in particular that might come about as a result of the shot? What about the blood sugar and hunger?

Thanks.

When I first started injections I went through the same thing exactly. It’s going on a couple of months now and i feel great. You might be having the same issues, if so it should get better in a couple of weeks.

[quote]MaxCavalera wrote:
When I first started injections I went through the same thing exactly. It’s going on a couple of months now and i feel great. You might be having the same issues, if so it should get better in a couple of weeks.[/quote]

Thanks! I appreciate that. I’m hopeful that things will sort out.